# SDR AALA20140905006

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Bracket
- Part number: 593602U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB SUPPORT CORRODED AT STATION 1193 AFT CARGO.  R & R WEB SUPPORT BRACKET IAW AARD 51-00-05-1.
